# SDR DL757090410

- Difficulty date: March 12, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N644DL
- Make and model: Boeing 757232
- Aircraft serial: 23998
- Aircraft time: 69,000 hours, 31,183 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N29321
- Condition: Corroded
- Location: Bs 324 Wl 208
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE PASSENGER FLOORBEAM, UPPER FLANGE STA 324 WL208 BL61 CORROSION DAMAGE BLENDED OUT.
